The invariance principle for nonstationary sequences of associated random variables
Annales de l'I.H.P. Probabilités et statistiques, Tome 26 (1990) no. 3, pp. 387-397
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1990__26_3_387_0,
author = {Matu{\l}a, Przemys{\l}aw and Rychlik, Zdzis{\l}aw},
title = {The invariance principle for nonstationary sequences of associated random variables},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {387--397},
year = {1990},
publisher = {Gauthier-Villars},
volume = {26},
number = {3},
zbl = {0707.60004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1990__26_3_387_0/}
}
TY - JOUR AU - Matuła, Przemysław AU - Rychlik, Zdzisław TI - The invariance principle for nonstationary sequences of associated random variables JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1990 SP - 387 EP - 397 VL - 26 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1990__26_3_387_0/ LA - en ID - AIHPB_1990__26_3_387_0 ER -
%0 Journal Article %A Matuła, Przemysław %A Rychlik, Zdzisław %T The invariance principle for nonstationary sequences of associated random variables %J Annales de l'I.H.P. Probabilités et statistiques %D 1990 %P 387-397 %V 26 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1990__26_3_387_0/ %G en %F AIHPB_1990__26_3_387_0
Matuła, Przemysław; Rychlik, Zdzisław. The invariance principle for nonstationary sequences of associated random variables. Annales de l'I.H.P. Probabilités et statistiques, Tome 26 (1990) no. 3, pp. 387-397. http://geodesic.mathdoc.fr/item/AIHPB_1990__26_3_387_0/